# SDR AG2R2010001

- Difficulty date: November 12, 2009
- Submitted: January 29, 2010
- Operation: General aviation
- Engine: Cont O470*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST PORT WALL CRACKED BEYOND REPAIR.
